# SDR AWXA9500128

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320241
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD- LAS - FLT 777 - DURING CRUISE, CREW NOTICED A BURNING SMELL FROM THE FO'S WINDOW.  A SHORT TIME LATER THE WINDOW OUTER PANE SHATTERED.  ACFT DIVERTED TO DSM AND LANDED WITHOUT INCIDENT.  CONTRACT MX INSPECTED WINDOW AND VERIFIED ONLY OUTER PANE CRACKED.  ACFT MAINTENANCE FERRIED TO PHX.  MX REPLACED FO'S WINDSHIELD.  (W)
